# SDR SWAA2024031262146

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 51,823 hours, 31,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FWD ENTRY DOOR SLIDE LOOSE BRACKET<[01] RE-SECURED SLIDE GIRT BAR ATTACHMENT BRACKET PER AMM 25-66-01
